# SDR CA030530012

- Difficulty date: May 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Aircraft time: 4,264 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN TRANSMISSION CHIP LIGHT IN CRUISE, CHIP DETECTORS PULSED UNSUCCESSFULLY, PILOTS LANDED A/C. CHIP DETECTORS INSPECTED AND FOUND .1 FT  X .05 FT FERROUS CHIP WITH SEVERAL FERROUS FLAKES.  FILTERS INSPECTED, FOUND CONTAMINATED WITH FERROUS FLAKES. TRANSMISSION REMOVED FOR REPAIR.
